# SDR ASOA201708251878

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180881
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAKER DOOR CUTOUT INTERCOSTALS CORRODED.  REPAIRED THE INTERCOSTALS IAW EC/TC EA 43-2017-128 &129, AND EA 43-2017-128-29,
